# SDR CALA2025042104036

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 113,006 hours, 14,879 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 471111203600U
- Part serial: CSGCA42359
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 17,966 hours, 2,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 FUEL/OIL COOLER NEEDS REPLACED AS PRECAUTIONARY MEASURE DUE TO FUEL ODOR IN DRAINED IDG OIL. STARTED TO DISCONNECT THE FUEL/OIL COOLER REF AMM 79-21-01 UP TO STEP G.  REMOVED #2 ENGINE FUEL/ OIL COOLER REF AMM 79-21-01. INSTALLED NEW ENG 2 FUEL/OIL COOLER TO ENGINE, TORQUED FWD AND AFT MOUNTS. REF AMM TASK 79-21-01-400-801-N00. CONTINUE WITH STEP G(7). PARTIALLY INSTALLED VARIOUS TUBES AND HOSES IN POSITION.  CONTINUED INTALLATION OF  FUEL/OIL COOLER UP TO STEP (H)(10) REF AMM 79-21-01-400-801-N00 COMPLETED INSTALLATION REF AMM 79-21-01-400-801-N00. PERFORMED IDLE RUN REF AMM 71-00-00, LEAK CHECK GOOD.
